# SDR GTIA2020021325010

- Difficulty date: February 12, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 11,020 hours, 4,907 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, STRONG SOCKSMELL IN COCKPIT TURN OFF PACK 1 SMELL DISSIPATED ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )--
